# SDR FDEA2020073091699

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,439 hours, 3,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED FLAPS 1 TO FLAPS 5. RECEIVED TE FLAP ASYMMETRY EICAS MESSAGE AND TRAILING EDGE LIGHT. COMPLETED THE QRH,  T/E  FLAP ASYMMETRY CHECK LIST AND USED ALTERNATE FLAPS, SETTING 20 DEGREES FOR LANDING. EMERGENCY  DECLARED.  CREW STATED TE FLAP  DISAGREE NOT ASYMMETRY.  PUT ALL SWITCHES BACK TO NORMAL FROM QRH CONFIGURATION. TURNED ON HYD FOR ALL THREE  SYSTEMS AND INCLUDING ADP FOR CENTER. BROUGHT THE FLAP/SLAT DOWN EACH POSITION WITH NO ANOMOLIES.  FROM 1 TO 5 HAD A MOMENTARY GLITCH BUT DUE TO NOT  HAVING THE CENTER ADP ON. WITH ALL HYDRO SYSTEMS  ON, BROUGHT DOWN FLAPS EACH POSITION WITH NO  ANOMOLIES. FROM 5 TO 1 AND THEN 1 TO 5 AGAIN TO TRY  TO DUPLICATE PROBLEM. COULD NOT DUPLICATE PROBLEM  ON GROUND. CHECKED FSEU AND FOUND NO FAULTS AND  BITE CHECKED NORMAL. FIM 27-51 809. ALSO WITH FLAPS  ALL THE WAY DOWN, CHECK ALL MECHANISMS FOR ANYTHING  OUT OF THE ORDINARY, NO LEAKS, NO DAMAGE NOTED.  EVERYTHING FAIRED WHILE COMING DOWN AND FULLY UP  AND RETRACT. FLAP/SLAT OPERATION OPS CHECKED  NORMAL. M/M 27-51-00-2 AND 27-58-01. OK TO  CONTINUE.
